Interval Graphs With Alternate Cliques Of Size 3 - Roman Domination Number
  • Author(s): M. Reddappa ; C. Jaya Subba Reddy ; B. Maheswari
  • Paper ID: 1701656
  • Page: 34-39
  • Published Date: 07-10-2019
  • Published In: Iconic Research And Engineering Journals
  • Publisher: IRE Journals
  • e-ISSN: 2456-8880
  • Volume/Issue: Volume 3 Issue 4 October-2019
Abstract

Today graph theory is one of the most flourishing braches of modern mathematics. Graphs are useful in enhancing the understanding of the organization and behavioral characteristics of complex system. The study of domination in graphs originated around 1850 has become the source of interest to the researchers. Interval graphs form a special class of graphs with many interesting properties and revealed their practical relevance for modeling problems arising in the real world. The last 40 years have witnessed a spectacular growth of domination in interval graphs due to its wide range of applications to many fields. Roman domination in graphs is introduced by Cockayne et.al [3, 4] and they studied this concept for various graphs. In this paper a study of Roman domination in Interval graphs with alternate cliques of size 3 is carried out.

Keywords

Roman dominating function, Roman domination number, Interval family, Interval graph

Citations

IRE Journals:
M. Reddappa , C. Jaya Subba Reddy , B. Maheswari "Interval Graphs With Alternate Cliques Of Size 3 - Roman Domination Number" Iconic Research And Engineering Journals Volume 3 Issue 4 2020 Page 34-39

IEEE:
M. Reddappa , C. Jaya Subba Reddy , B. Maheswari "Interval Graphs With Alternate Cliques Of Size 3 - Roman Domination Number" Iconic Research And Engineering Journals, 3(4)